MAUDE Adverse Event Report: AD-TECH MEDICAL INSTRUMENT CORP. CRANIAL DRILL BIT

AD-TECH MEDICAL INSTRUMENT CORP. CRANIAL DRILL BIT
Model Number DDK2-2.4-30X
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At the initial assessment of this complaint, it was determined that this was not a reportable event as the drill sleeve guide used is not an ad-tech part.However, during the 2022 fda inspection, it was suggested ad-tech re-evaluate the reportability for this complaint.Fda advised ad-tech that all complaints involving "drill bit seized", regardless of the drill sleeve guide used, should be reported.As documented within the complaint, there was no impact to the patient as a result of this issue.Per our risk assessment, the risk remains alap (as low as possible) and matches that of the risk file.No updates to the risk file are needed at this time.The fhc drill guide and ad-tech drill bit were not returned to ad-tech, therefore, no further evaluation could be performed.Based on the information above, the cause was deemed inconclusive and no further corrective actions were assigned.This complaint was closed and the trend code is being monitored for future occurrence.
 
Event or Problem Description
During an seeg depth case using a fhc guide, the drill bit fused with the guide while drilling.The guide and drill bit were replaced with new and the case proceeded as planned with no impact to the patient.

Brand Name
CRANIAL DRILL BIT
Common Device Name
CRANIAL DRILL BIT
Manufacturer (Section D)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
Manufacturer (Section G)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
Manufacturer Contact
pamela stogsdill
400 west oakview parkway
oak creek, WI 53154
2626341555
MDR Report Key14309470
Report Number2183456-2022-00005
Device Sequence Number14758143
Product Code HBE
UDI-Device Identifier00841823101167
UDI-Public(01)00841823101167(17)211101(10)0135351726727728
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDDK2-2.4-30X
Device Catalogue NumberDDK2-2.4-30X
Device Lot Number726727728
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2020
Initial Report FDA Received Date05/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown